# SDR CHQA201100477

- Difficulty date: December 12, 2011
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N375SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145569
- Aircraft time: 25,286 hours, 21,709 cycles
- Engine: Allsn AE3007A
- Engine time: 16,877 hours, 15,611 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14524039001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACK WAS FOUND ON FRAME 23.  MAINTENANCE REPAIRED THE RIGHT-HAND FUSELAGE AT FRAME 23 UNDER SILL NUMBER 1 IN ACCORDANCE WITH ETD 2011-145-109359.
